# SDR REXA201904109442

- Difficulty date: March 19, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF RBL 27 HAS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY.
REMOVED/REPLACED SEAT TRACK IAW CRJ 200 AMM 53-00-49 AAR SM 58
